Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 52, NWS Lincoln, IL

November 27, 2015Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 27, 2015, 11:22 PM CST for Clay County, Richland County, Illinois. It took effect at Nov 28, 2015, 9:27 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Nov 27, 2015, 11:22 PM CST (05:22 UTC)
In effect from
Nov 28, 2015, 9:27 AM CST
Expired
Dec 2, 2015, 10:42 PM CST
In force
5 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.89 ft at Nov 29, 2015, 8:00 PM CST.

actionminormoderate510152011/2811/2911/3012/0112/0212/0312/04
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WGUS43 KILX 280522
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1122 PM CST FRI NOV 27 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-281922-
/O.NEW.KILX.FL.W.0052.151128T1930Z-000000T0000Z/
/CLAI2.1.ER.151128T1930Z.151130T0000Z.000000T0000Z.NO/
1122 PM CST FRI NOV 27 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From Saturday afternoon until further notice.
* At 1045 PM Friday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 20.3 feet by Monday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  12.2 Fri 11 PM   15.2   20.0   20.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
12 follow-up statements
934 
WGUS83 KILX 281202
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
602 AM CST SAT NOV 28 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-290202-
/O.EXT.KILX.FL.W.0052.151128T1527Z-151203T0215Z/
/CLAI2.1.ER.151128T1527Z.151130T0600Z.151202T2015Z.NO/
602 AM CST SAT NOV 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this morning until Wednesday evening.
* At  545 AM Saturday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 20.1 feet by Monday morning.The river will fall below 
  flood stage by Wednesday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.1 Sat 6 AM    19.9   20.1   19.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
794 
WGUS83 KILX 281639
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1039 AM CST SAT NOV 28 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-290639-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0000Z.151203T0000Z.NO/
1039 AM CST SAT NOV 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Wednesday night.
* At  945 AM Saturday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by 
  Monday morning. The river will fall below flood stage Wednesday 
  evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.2 Sat 10 AM   19.9   20.1   19.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
605 
WGUS83 KILX 290332
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 PM CST SAT NOV 28 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-291732-
/O.CON.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0000Z.151203T0000Z.NO/
932 PM CST SAT NOV 28 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Wednesday night.
* At  845 PM Saturday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by 
  Monday morning. The river will fall below flood stage Wednesday 
  evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.3 Sat 9 PM    19.9   20.1   19.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
561 
WGUS83 KILX 291719
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1119 AM CST SUN NOV 29 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-300719-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T2015Z/
/CLAI2.1.ER.151128T1445Z.151130T0600Z.151202T1415Z.NO/
1119 AM CST SUN NOV 29 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday afternoon.
* At 1045 AM Sunday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  19.8 Sun 11 AM   19.9   19.6   18.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
076 
WGUS83 KILX 300413
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1013 PM CST SUN NOV 29 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-301813-
/O.CON.KILX.FL.W.0052.000000T0000Z-151202T2015Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1415Z.NO/
1013 PM CST SUN NOV 29 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday afternoon.
* At  945 PM Sunday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  19.9 Sun 10 PM   19.9   19.6   18.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
043 
WGUS83 KILX 301426
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
826 AM CST MON NOV 30 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.A broad crest continues near Clay City in response to recent rainfall. 
The river hould remain fairly steady through this afternoon, before 
beginning a slow fall. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-010426-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T1942Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1342Z.NO/
826 AM CST MON NOV 30 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday afternoon.
* At  745 AM Monday the stage was 19.8 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  19.8 Mon 8 AM    19.5   18.2   15.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
781 
WGUS83 KILX 010336
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 PM CST MON NOV 30 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-011736-
/O.CON.KILX.FL.W.0052.000000T0000Z-151202T1942Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1342Z.NO/
936 PM CST MON NOV 30 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday afternoon.
* At  845 PM Monday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  19.6 Mon 9 PM    19.5   18.2   15.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
017 
WGUS83 KILX 011513
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
913 AM CST TUE DEC 1 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.River levels have been falling very slowly since yesterday afternoon, 
and a more rapid fall is expected to begin toward late evening. The river 
is expected to fall below flood stage by midday Wednesday.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-020513-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T2145Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1545Z.NO/
913 AM CST TUE DEC 1 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday afternoon.
* At  845 AM Tuesday the stage was 19.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  19.5 Tue 9 AM    18.5   14.8   12.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
117 
WGUS83 KILX 020138
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
738 PM CST TUE DEC 1 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-021538-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0000Z.NO/
738 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Wednesday night.
* At 645 PM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  19.3 Tue 7 PM    19.1   15.8   12.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
114 
WGUS83 KILX 021524
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
924 AM CST WED DEC 2 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.River levels continue to fall, and the river near Clay City is 
expected to be below flood stage sometime this evening. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-030524-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0840Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0240Z.NO/
924 AM CST WED DEC 2 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  845 AM Wednesday the stage was 19.1 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  19.1 Wed 9 AM    16.6   13.3   11.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
873 
WGUS83 KILX 030234
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
834 PM CST WED DEC 2 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-030837-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0837Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0237Z.NO/
834 PM CST WED DEC 2 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At 745 PM Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.1 Wed 8 PM    16.6   13.3   11.3

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
401 
WGUS83 KILX 030442
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CST WED DEC 2 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-030512-
/O.CAN.KILX.FL.W.0052.000000T0000Z-151203T0837Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0237Z.NO/
1042 PM CST WED DEC 2 2015

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At 945 PM Wednesday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  837 PM Wednesday.
* Forecast...The river will continue to fall to 13.3 feet by Friday 
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  17.8 Wed 10 PM   16.6   13.3   11.3

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 27, 9:06 PM CST, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 27, 9:06 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
906 PM CST FRI NOV 27 2015

.UPDATE...
ISSUED AT 900 PM CST FRI NOV 27 2015

Cold front finally cleared entire forecast area earlier this
evening. The post frontal precipitation has also been on the wane
with the departure of the front and much of the associated
forcing. Based on latest radar trends and mesoscale model runs,
expect that most of the measurable precipitation has ended, except
for areas along/south of the I-70 corridor. Still, a deep moist
layer is still conducive for the patchy post frontal drizzle that
is being reported. Far northern portions of the forecast area are
approaching 32 degrees, and although these temperatures shouldn't
fall much further overnight, there is some threat of slick roads
due to the currently wet pavement and possibly some patchy
freezing drizzle. Aside from updates to PoP trends, only a few
minor tweaks are needed to the nighttime forecast.

&&

.SHORT TERM...(Tonight)
ISSUED AT 250 PM CST FRI NOV 27 2015

The cold front draped across the eastern half of the country has
almost made it all the way through ILXs area this afternoon, and is
currently in the vicinity of I-70. Plenty of precipitation in the
region moving up from the SW.  Precip is expected to continue,
particularly in the south and east through the overnight.  The big
issues are the northern extent of the measurable precip, and the
timing of the cold air moving in behind it.  HRRR and NAM both
trying to pull the precip further south after 06z, which should
remove the threat for FZRA later tonight.  The forward progression
of the cooler air is also working against the rainfall as it is much
drier than the airmass over Central Illinois.  The dry air is slowly
eroding the llvl RH and some of the weaker echos in the NW are only
seeing low clouds, and not reporting precip.  Even in the NW where
the rain chances may recede after midnight, the low clouds and
potential for a misty night remain.

.LONG TERM...(Saturday through Friday)
ISSUED AT 250 PM CST FRI NOV 27 2015

Our area should be in between shortwaves on Saturday with a definite
trend south with the axis of heavier QPF from previous forecasts.
With our area in between shortwave trofs on Saturday, it appears the
better chances for rain will be across southeast Illinois, closer to
the frontal boundary and any associated weak surface wave that will
track northeast along it. Forecast soundings not very supporting of
any precip further north during the day so we will see a gradual
shift south with the higher POPs as the boundary gets a nudge to the
south by afternoon. Forecast soundings showing some drier air (900-
800 mb)advecting south into the region during the day as well but
expect quite a bit of cloudiness to hang around during the day with
the lingering POPs mainly across the southern third of the forecast
area by afternoon.

Low POPs will remain Saturday night into Sunday with the GFS showing
a weak lead shortwave coming out of the large upper low over the
southwest U.S. Sunday afternoon and evening with the main push from
the low to our southwest not getting into central Illinois until
Monday. That is when we will see likely POPs return across the
entire area with forecast soundings continuing to support rain
during the day, and then as we see cold advection settle in around
the backside of the upper low Monday night, we will see a mix or
changeover to light snow before the main forcing/lift ejects off to
the northeast on Tuesday. The main 500 mb trof axis will not shift
off to our east until Wednesday, so we will continue with at
least some low chance POPs Tuesday and Tuesday night associated
with the cold pool aloft. Finally, by Wednesday, the system should
be far enough to our northeast to have a dry forecast for the
entire area along with seasonably cool temperatures.

As the large upper low continues to drift away from the Midwest late
Wednesday into the end of the work week, upper level heights will
start to increase across the region, with more of a semi-zonal flow
pattern depicted on medium range models. This should result in a
rather quiet weather scene over the region with near normal
temperatures and little if any rain or snow.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
ISSUED AT 552 PM CST FRI NOV 27 2015

Cold front cleared the central Illinois terminals earlier today,
but post frontal light showers/drizzle persist. The rain/drizzle
should come to an end by morning, but still expect IFR or low end
MVFR conditions to persist at least into mid-morning Saturday.
Then, as the rain and drizzle threat ends Saturday, and drier air
filters in on the northerly winds, VSBYs should be unrestricted
and CIGs will climb toward VFR by the end of the day.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

UPDATE...BAK
SHORT TERM...HJS
LONG TERM...Smith
AVIATION...BAK
Hazardous weather outlook, Nov 27, 3:29 PM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST FRI NOV 27 2015

ILZ027>030-036-040-281200-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
329 PM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>057-061>063-066>068-071>073-281200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-
SHELBY-TAZEWELL-VERMILION-WOODFORD-
329 PM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD RAIN IS EXPECTED WITH LOCALLY HEAVY RAINFALL POSSIBLE.
SOME AREAS COULD SEE PONDING OF WATER IN LOW SPOTS AS 1 TO 1.5
INCHES OF RAIN IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL CHANCES FOR RAINFALL ARE EXPECTED SATURDAY THROUGH
TUESDAY MORNING RESULTING IN AN ADDITIONAL 0.75 TO 1.5 INCHES OF
RAINFALL. RISES ON AREA CREEKS AND STREAMS ARE POSSIBLE...ALONG
WITH PONDING OF WATER IN POOR DRAINAGE AREAS AND URBAN AREAS WHERE
STORM DRAINS MAY BE CLOGGED WITH LEAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Nov 27, 10:31 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CST FRI NOV 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
11/27/2015  M1.54 INCH       LOGAN              IL   MESONET

&&

JRP

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.